MAUDE Adverse Event Report: ZIMMER DENTAL ABUT,HEX-LOCK,CONT,4.5X4.; DENTAL SCREW

ZIMMER DENTAL ABUT,HEX-LOCK,CONT,4.5X4.; DENTAL SCREW
Model Number ZOA441A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that on (b)(6) 2019 the patient noticed mobility in the crown and it was not possible to unscrew it.Patient is waiting for the new abutment to place a new crown.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4) one abut,hex-lock,cont,4.5x4.(zoa441a) was returned.Visual inspection of the as returned product identified slight damage to the top of abutment possibly due to the removal process.No damage to the screw identified.Functional testing was performed for the returned product with an in-house stock device and threads and seats as intended.However, functional testing can not be performed on 'loosening' because the event can not be recreated on a single use item.There is also no sign of damage that would contribute to loosening.No pre-existing conditions were noted on the per.The reported device was located on tooth # 36 and was used for approximately a year.Pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: instructions for use forative components for trabecular metal¿, tapered screw-vent, and screw-vent implant systems ifu 9664 rev 3 - 11/19 information identified: 'contraindications' 'warnings' 'breakage' dhr review was completed for the subject lot number (2019031678).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019031678) for similar event and no other complaint was identified.January post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction and the reported event was non-verifiable.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ABUT,HEX-LOCK,CONT,4.5X4.
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11271311
Report Number0002023141-2021-00257
Device Sequence Number4188638
Product Code NHA
UDI-Device Identifier00889024020764
UDI-Public(01)00889024020764(17)240410(10)2019031678(241)ZOA441A
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2024
Device Model NumberZOA441A
Device Catalogue NumberZOA441A
Device Lot Number2019031678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer02/09/2021
04/12/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date02/09/2021
04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1